Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Treating an irritated eye thinking scratched cornea. Light makes more sensitive, blurred vision. How to cure?

I have been treating an irritated eye for over 2 weeks. The doctor thought it was a scratched cornea. However, I had another Dr look at it and they saw nothing. It feels like I have something in my upper eye but nothing is there. Light makes it more sensitive. I don't wear contacts but I do wear glasses. I have slightly blurred vision in that eye now too.
I've been using tear drops 10-20 times a day for very temporary relief.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
ur symptoms indicate corneal epithelial defects as first diagnosis.did ur doctor stain ur cornea to see minor defects which are otherwise overlooked.

secondly there can be allergic conjunctivitis but then it doe not cause decrease vision unless complicated or associated with dry eyes.

Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor